# SDR TRAX200700548

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 9,193 hours, 7,933 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Warning Light
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP MSG AFTER TAKEOFF, COMPLIED WITH QRH, LANDED W/ NWS OFF, HIT A LARGE BUMP ON TAKE OFF INTERSECTING RUNWAYS, EMERGENCY DECLARED.
